PCT w/ Nolva => Heartburn?
- 04-19-2004, 12:16 PM
- 04-19-2004, 12:26 PM
yeah definately.. heartburn + horrible abdominal cramps. like, really bad. come and go all day. definately gonna try clomid next time.
- 04-19-2004, 01:18 PM
i've been on nolvadex for 2 weeks now at 40mg daily (i'm entering my 3rd week @ 30mg) and i've had no side effects or complaints at all. i feel completely normal.
04-19-2004, 01:34 PM
never had a problem of any kind with nolvadex. maybe taking it with food would help with the heartburn?
Similar Forum Threads
- By indianballer in forum Post Cycle TherapyReplies: 2Last Post: 12-23-2009, 06:26 PM
- By Eagleman003 in forum SupplementsReplies: 2Last Post: 08-12-2007, 08:33 PM
- By Jaredm82 in forum SupplementsReplies: 12Last Post: 09-05-2006, 05:48 AM
- By Batesy in forum Post Cycle TherapyReplies: 2Last Post: 03-15-2006, 04:19 AM
- By mitch911 in forum Post Cycle TherapyReplies: 1Last Post: 10-30-2005, 01:00 AM